Accessibility navigation


Three-dimensional unstructured mesh ocean modelling

Pain, C. C., Piggott, M. D., Goddard, A. J. H., Fang, F., Gorman, G. J., Marshall, D. P., Eaton, M. D., Power, P. W. and de Oliveira, C. R. E. (2005) Three-dimensional unstructured mesh ocean modelling. Ocean Modelling, 10 (1-2). pp. 5-33.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:5477

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation